# SDR SWAA2022020868966

- Difficulty date: February 4, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737*
- Aircraft serial: 30244
- Aircraft time: 53,268 hours, 36,497 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK FAILED CAPACITY TEST AT M1675 ; / [01] REMOVED AND REPLACED POWER SUPPLY BATTERY PACK AT M1675 PER AMM 33-51-06
